# SDR ASMF20180918003

- Difficulty date: July 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 55,981 hours, 19,980 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Pin
- Condition: Damaged
- Location: Crew O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK, THE CREW OXYGEN FIRST OFFICER TEST WAS NOT SATISFACTORY WITH YELLOW LIGHT TURNED OFF. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE FIRST OFFICER OXYGEN MASK PANEL DOOR PIN DAMAGED; THEREFORE THE OXYGEN MASK PANEL DOOR PIN WAS REPAIRED AND CREW OXYGEN MASK TEST WAS PERFORMED IAW AMM 35-12-00-700-802, TESTED CORRECT.
